Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 48, Pages 3025-3029
http://dx.doi.org/10.1155/S0161171203302352

Ring homomorphisms on real Banach algebras

Department of Basic Technology, Faculty of Engineering, Yamagata University, Yonezawa 992-8510, Japan

Received 26 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takeshi Miura and Sin-Ei Takahasi, “Ring homomorphisms on real Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 48, pp. 3025-3029, 2003. https://doi.org/10.1155/S0161171203302352.